# SDR DALA2022092906393

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 20,955 hours, 13,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3777 -FCNT/DE- DECLARED EMERGENCY DUE TO FLAP ASYMMETRY ON APPROACH. CORRECTIVE ACTION: PERFORMED FSEU BITE PROCEDURE. IDENTIFIED FAULT CODE 27-52260 (TE FLAP SNSR R). ALSO FOUND LEFT FLAP POSITION TRANSMITTER OUT OF RIG. REPLACED LT/RT FLAP POSITION TRANSMITTERS. OPS CHECK GOOD.
